# SDR SCNA01029

- Difficulty date: April 4, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 70,027 hours, 27,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE INSPECTION THE FORWARD EMERGENCY TRACK LIGHTS WERE FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY AND ASSEMBLY.
